# SDR CA020502020

- Difficulty date: April 15, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 2,923 hours
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mfc
- Part number: 6078T55P015
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AT FL340, A LOUD SOUND WAS HEARD FOLLOWED BY THE RT ENGINE SHUTTING DOWN. NO INFLIGHT IGNITION ATTEMPTED. AIRCRAFT PERFORMED A SINGLE ENGINE LANDING.  SENSOR TEMPERATURE INLET COMPRESSOR P/N 4071T72P01 S/N WYG86492 REPLACED. ENGINE RUN PERFOMED AND WERE UNSUCCESSFULLY. RIGHT HAND MFC P/N 6078T55P15 S/N WYG93927 REPLACED. ENGINE RUN PERFORMED AND WERE SUCCESSFULLY.
